Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Would it be safe to drink beer after taking a steroid shot for a wasp sting?

I was stung several times by a wasp yesterday and they gave me a steroid shot which I am also allergic too but the doctor said because of my breathing he had no choice. He told me. the steroid would be in my system 3/4 days. I would like to have a few beers on Friday night and I was wondering if that would be ok? I don t drink very often...maybe 2 days a month but had plans on Friday. I know this may be a stupid question but have to ask.
Wed, 26 Sep 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

It is not safe to take a beer after steroid which may aggravate peptic ulcer or gastritis or psychosis or fluid retention.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had a Steroid Spine Injection (my 2nd time in 2 months) at L5S1 for a compressed Nerve Root (Sciatic Nerve) My question is the injection was at 10am today & I want to know if having a few beers tonight (after dinner ~8pm) will affect the results? (I am not taking any medications today, nor do I plan to fill them until tomorrow morning, so if its because drowsiness, I should be fine *I think*, however, any advice on having a few drinks the night of a steroidal spinal injections would be very appreciated.

doctor1 MD

Hi, my name is Renee and on the 4th of October I received a steroid shot for my asthma. Well I was expecting my period 3 days ago and I am still yet to get it. I am not sexually active, I do not do drugs, I ve just been taking the z-pack my doctor gave to me along with One A Day vitamins, what could have caused this?

doctor1 MD

I have used injection steroids & have hep c from sharing pins. And iv all so been taking loads of tablets Valium pre gabalin and large amounts of pain killers over 10/5 yrs abuse and drink only now and then my kidneys and heart are bigger than normal to & my sesticals have gon realy small is it wise just to stop taking steroids or shall I just use small amount of testosterone I have stopped injecting heroin but on medication for that